I took the abortion pill right before I was nine weeks and I bleed just fine and clotted a lot. I stopped bleeding after a couple of days and haven't had any symptoms of pregnancy. It has been about 5 weeks since I have taken the abortion pill. I just started bleeding again two days ago which I thought or kind of think is my period. But the blood that is coming out of me is not a lot or coming out of me when I pee like it usually does when I have my period. It doesn't even show on anything until I clean myself and it shows on the paper. My blood isn't clotting either. Even when I have sex there is no smell of blood or any signs of blood on my skin or any other places. Just when I clean myself after I use the bathroom. I am wondering if there might be a chance that all of the embro didn't come out when I went through the process? Or if there is another reason why I am bleeding like this. Because when I went through the process there was a point in time where I was very sure I clogged out the embro by the size of my clots and the bleeding and clotting went away for many weeks. But it seems like my period or what I think is my period is throwing me off with how I am bleeding and I am having random pains in my overies which is usually normal but they can be very sharp like glass and pain while having sexual intercourse. So would any of these problems I am having be the cause of the process not being completely successful and having some of the embro left inside of me?
- Misoprostol Information for Consumers
- Misoprostol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Misoprostol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 3 answers
Posted 17 Apr 2014 • 1 answer
I took the both tablets but after taking misoprostol I started bleeding after 10 hrs but no crampin?
Posted 27 Oct 2014 • 1 answer
Posted 11 May 2016 • 1 answer
Posted 17 Aug 2016 • 1 answer